Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/3186
Title: n^k-Bags
Contributor(s): Chakrabarty, Kankana (author); Despi, Ioan (author)
Publication Date: 2007
DOI: 10.1002/int.20195
Handle Link: https://hdl.handle.net/1959.11/3186
Abstract: We generalize the concept of bags by introducing the notion of n^k-bags with membership functions ranging in P(ℕ), the power set of positive integers. Consequently, a number of operations on n^k-bags are defined and some characterizations are done.
Publication Type: Journal Article
Source of Publication: International Journal of Intelligent Systems, 22(2), p. 223-236
Publisher: John Wiley & Sons Inc
Place of Publication: New York, United States of America
ISSN: 0884-8173
Field of Research (FOR): 080699 Information Systems not elsewhere classified
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 194
Views: 204
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

18
checked on Nov 30, 2018

Page view(s)

128
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric

SCOPUSTM   
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.